Partial moments for bivariate distributions
No abstract is available for this item.
Volume (Year): LXII (2004)
Issue (Month): 3 ()
|Contact details of provider:|| |
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Arnold, Barry C. & Zahedi, Hassan, 1988. "On multivariate mean remaining life functions," Journal of Multivariate Analysis, Elsevier, vol. 25(1), pages 1-9, April.
- Unnikrishnan Nair, N. & Asha, G., 1997. "Some Classes of Multivariate Life Distributions in Discrete Time," Journal of Multivariate Analysis, Elsevier, vol. 62(2), pages 181-189, August.
- Johnson, N. L. & Kotz, Samuel, 1975. "A vector multivariate hazard rate," Journal of Multivariate Analysis, Elsevier, vol. 5(1), pages 53-66, March.
- Kulkarni H.V. & Rattihalli R.N., 2002. "Nonparametric Estimation of a Bivariate Mean Residual Life Function," Journal of the American Statistical Association, American Statistical Association, vol. 97, pages 907-917, September.
When requesting a correction, please mention this item's handle: RePEc:mtn:ancoec:040304. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Alessio Farcomeni)
If references are entirely missing, you can add them using this form.